RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 4, Pages 715–726 (Mi izv2199)  

This article is cited in 4 scientific papers (total in 4 papers)

On some questions in the theory of $\Gamma$-extensions of algebraic number fields. II

V. A. Babaitsev


Abstract: The space of all $\Gamma$-extensions of a given algebraic number field is considered. The behavior of certain invariants of $\Gamma$-extensions as functions on this space is studied by methods of commutative algebra.
Bibliography: 4 titles.

Full text: PDF file (1111 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:4, 675–685

Bibliographic databases:

UDC: 519.4
MSC: Primary 12A35, 12F05; Secondary 13C10
Received: 15.01.1975

Citation: V. A. Babaitsev, “On some questions in the theory of $\Gamma$-extensions of algebraic number fields. II”, Izv. Akad. Nauk SSSR Ser. Mat., 40:4 (1976), 715–726; Math. USSR-Izv., 10:4 (1976), 675–685

Citation in format AMSBIB
\Bibitem{Bab76}
\by V.~A.~Babaitsev
\paper On some questions in the theory of $\Gamma$-extensions of algebraic number fields.~II
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 4
\pages 715--726
\mathnet{http://mi.mathnet.ru/izv2199}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=424748}
\zmath{https://zbmath.org/?q=an:0337.12005}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 4
\pages 675--685
\crossref{https://doi.org/10.1070/IM1976v010n04ABEH001808}


Linking options:
  • http://mi.mathnet.ru/eng/izv2199
  • http://mi.mathnet.ru/eng/izv/v40/i4/p715

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. A. Babaitsev, “On the boundedness of the Iwasawa invariant”, Math. USSR-Izv., 16:1 (1981), 1–19  mathnet  crossref  mathscinet  zmath  isi
    2. Paul Monsky, “Some invariants ofZ p d -extensions”, Math Ann, 255:2 (1981), 229  crossref  mathscinet  zmath  isi
    3. V. A. Babaitsev, “On the linear nature of the behavior of Iwasawa's $\mu$ invariant”, Math. USSR-Izv., 19:1 (1982), 1–12  mathnet  crossref  mathscinet  zmath
    4. John R Bloom, Frank Gerth, “The iwasawa invariant μ in the composite of two Zl-extensions”, Journal of Number Theory, 13:2 (1981), 262  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:163
    Full text:56
    References:21
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020